# SDR UALA2012081304454

- Difficulty date: August 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 50,527 hours, 13,607 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 279573AB
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRIM HYD OVERHEAT ANNUNCIATED ON EICAS.  REPLACED LEFT PRIMARY ENGINE DRIVEN PUMP PER MM 29-11-05.  REPLACED LEFT CASE DRAIN FILTER 2X, AND PRESSURE FILTER 1X LEAK CHECKED OK, ENG RUN CHECKED OK.  ACFT RESTORED TO NORMAL CONFIG.
